# SDR COMA0760540

- Difficulty date: August 21, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N416CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 17,421 hours, 14,144 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1307B
- Condition: Faulty
- Location: T/E Flap
- Part time: 17,421 hours, 14,144 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5452 - FLAP FAIL MESSAGE RECEIVED ON APPROACH.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED LEFT BPSU.  NO FURTHER DEFECTS.
